# SDR YENA20141128262

- Difficulty date: November 28, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 58,554 hours, 21,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, THE EMERGENCY LIGHT TEST HAD AFT LT EXTERNAL LOAD FAULT MESSAGE.  FOUND L-2 DOOR SLIDE CONNECTOR ON SLIDE PACK NOT FULLY CONNECTED. CLEANED PLUG AND RE-CONNECTED. EMERGENCY LIGHT TEST OK. NO FAULTS REF. AMM 33-51-00.
